T Nation

MAG-10

Due a forum snafu, a question on MAG-10
and effect on “cholesterol” levels got lost
as did my answer. It was a good question so
I’m wanting to repost it.

Basically, it was, “Since androgens can
change blood cholesterol levels, could
this happen with MAG-10?”

My answer is, MAG-10 probably does, during “on” weeks, increase
LDL/HDL ratio somewhat – as you mentioned would be expected
from androgens.

But, we’re talking a brief period followed by
return of normal cholesterol levels. And long
term we’re asking people to cycle at least as
many weeks “off” as “on,” and preferably twice
as many. So the predominant effect by far is
that of the normal levels.

There is no evidence that brief periods of increased LDL/HDL ratio will have any large effect in the long term. After all, the relatively small loss of life expectancy seen with bad cholesterol levels is the product of decades of bad levels.

I’d consider cycling MAG-10 to be a very minimal
if significant effect at all long term in this
regard – certainly diet, for example, would
be far more of a factor. I don’t recommend
using MAG-10 at full dose or anything like
full dose continuously, but cycled as recommended, it’s safe.

Bill,I have been on Mag-10 for 8 days now(1 cap twice a day) so far I,am up 6 pounds,that kind of surprised me because on day 2 I caught a bad head and chest cold and felt weak and lost appetite,anyway my question is my libido is way down compared to a androsol cycle, would the increase in ldl/hdl cause this? I also took a antibiotic and daytime niquil to kick the cold, I feel great now but libido is still low. Thanks

Thanks for the answer Bill. Randy, I think your decreased libido is more likely due to your cold and antibiotic use than Mag10. It could be that without Mag10 your libido might be even further reduced from where it is now.

Bill, thanks again for providing us with valuable information which answers our question. However, I just wanted to post to congratulate you on your excellent and timely use of the underexposed word ‘snafu’. Cheers.